Doctor insights on:
Cystic acne meds: Deep cystic acne can be treated with steroid injections that help decrease the inflammation of the acne. It is not a cure but a momentary treatment. Providing long term acne improvement with ala (amino levulinic acid) and light lasers can make a lasting impact with cystic acne as well as pixel laser. R Accutane as well as oral antibiotics with a good skin care regimen can help as well. ...Read moreSee 1 more doctor answer
I had a single Decadron (dexamethasone) injection 24 hours ago. Common side effect is a hot or red face. How long is this supposed to last?
Steroid side effect: Hopefully only a couple of days maximum. If the symptoms progress or you have persistence, i would recommend seeing your doctor. ...Read more
Can a dexamethasone injection in the gluteus muscle for rotator cuff injury make shoulder pain worse?
Gluteal injection: I have heard this scenario from patients multiple times and I must admit - I don't understand the rationale of the treatment. If your MD/DO wishes to treat your injury with "systemic" steroids - meaning it goes all around your body it should be done with pills - a medrol pak. An injection into the muscle typically stays right where you put it - the muscle . So the injection did not make it worse ...Read more
I am 17 weeks pregnant and i am suffering from cough and mucus my doctor prescribed dexamethasone injection 4mg after that i got shocked,shortness of ?
Unclear: I'm unclear why your doctor gave you a dexamethasone shot for cough and mucous? That isn't standard treatment. A decongestant and nasal washes would be a recommended treatment for what you describe. I wasn't sure you what you meant by shocked, shortness of? You had shortness of breath? I think you should see your doctor again for clarification of his/her recommendations. ...Read more
I got a Decadron (dexamethasone) injection yesterday at my Doctor's office. Will it make me hurt all over? It's like all my joints are hurting and aching really bad!
Di had a Decadron (dexamethasone) steroid injection a few hours ago and i feel so hot. Like hot flashes. I'm only 20 so i doubt it's natural.Is it from the steroids?
- Talk to a doctor live online for free
- Side effects of dexamethasone injection
- Dexamethasone injection uses
- Dexamethasone injection side effects
- Ask a doctor a question free online
- Dexamethasone im injection
- Can dexamethasone injections treat acne cysts?
- Dexamethasone allergy
- Talk to a pharmacologist online for free